# SDR GLBA97016

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225GL
- Make and model: Beech 1900D
- Aircraft serial: UE225
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Reqd Service
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SPI - LEFT BRAKE PEDAL GOES ALL THE WAY TO THE FLOOR.  MAINTENANCE BLED BRAKE SYSTEM.  (X)
